# SDR SWAA111052

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 57,852 hours, 48,868 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486
- Condition: Punctured
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND LT WING I/B MID FLAP T/E WEDGE LOWER SURFACE PUNCTURED.  REPAIRED WEDGE PER SRM.
